# SDR 95ZZZX1522

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270MC
- Make and model: Gulstm G1159A
- Aircraft serial: 374
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 1159B2190120
- Condition: Cracked
- Location: Lt Pylon
- Part time: 2,798 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION OF THE LEFT PYLON, A .50 INCH CRACK WAS DISCOVERED IN THE PYLON LEADING EDGE ATTACHMENT ANGLE (PN 1159 B21901-20).  THE ANGLE WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
